MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 SUPPORT GUIDECATHETER; CATHETER, PERCUTANEOUS

MICRO THERAPEUTICS, INC. DBA EV3 SUPPORT GUIDECATHETER; CATHETER, PERCUTANEOUS
Model Number RFX058-125-08
Medical Device Problem Codes Material Deformation (2976); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Iit was reported that a navien guide-catheter (gc) was used in a case of an unruptured cerebral aneurysm of the left ic artery.Due to marked vascular tortuosity, the device was initially advanced to the internal carotid artery, but the gc dislodged, necessitating withdrawal from the body.Upon attempting to use the device again, a kink was observed in the distal shaft portion, so it was not used.The procedure was continued and completed with a navien072.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).No patient symptoms or complications were associated with this event.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received.It was noted that the patient's vessel tortuosity was severe.
 
Additional Manufacturer Narrative
Update b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received.The patient ica aneurysm was located c2 segment with 7 mm diameter.The patient is improving following the procedure.There was no vessel injury, complication, or patient impact resulting from the dislodgement.No procedural or post-procedural imaging (e.G., ct, angio) is available.The cause of the dislodgement is possibly due to strong vessel tortuosity, while the cause of the kink was not determined.There were no issues that resulted in the damage found, and no resistance or difficulty was noted during catheter advancement or manipulation.The tip of the catheter was not under stress, but there was some movement of the catheter tip during deployment.

Brand Name
SUPPORT GUIDECATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key23584196
Report Number2029214-2025-02435
Device Sequence Number21176679
Product Code DQY
UDI-Device Identifier00847536017849
UDI-Public(01)00847536017849(17)251210(10)B667449
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/10/2025
Device Model NumberRFX058-125-08
Device Catalogue NumberRFX058-125-08
Device Lot NumberB667449
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer11/19/2025
12/24/2025
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date12/11/2025
01/20/2026
Date Device Manufactured12/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown